MathSciNet Relay Station
MathSciNet bibliographic data
MR1704825 76D17 (35Q30 76D05 76F99)
Gibbon, J. D.; Fokas, A. S.; Doering, C. R. Dynamically stretched vortices as solutions of the $3$D Navier-Stokes equations. Phys. D 132 (1999), no. 4, 497–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement